X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (240) 240
mathematics, applied (115) 115
spacelike hypersurfaces (99) 99
constant mean-curvature (95) 95
spacelike hypersurface (84) 84
geometry (72) 72
hypersurfaces (67) 67
uniqueness (65) 65
physics, mathematical (58) 58
curvature (55) 55
differential geometry (53) 53
mean curvature (53) 53
53c50 (50) 50
general relativity and quantum cosmology (45) 45
manifolds (43) 43
minkowski space (39) 39
physics, particles & fields (39) 39
de sitter space (38) 38
sitter space (38) 38
53c42 (37) 37
mathematics, general (37) 37
astronomy & astrophysics (34) 34
physics (34) 34
scalar curvature (34) 34
analysis (33) 33
mean-curvature (31) 31
surfaces (31) 31
theoretical, mathematical and computational physics (31) 31
complete spacelike hypersurfaces (29) 29
physics, multidisciplinary (29) 29
robertson-walker spacetimes (29) 29
spacetimes (27) 27
constant mean curvature (26) 26
mathematical analysis (24) 24
spacelike surface (24) 24
flat spacelike hypersurface (23) 23
classification (22) 22
lorentz-minkowski space (22) 22
constant scalar curvature (21) 21
spacetime (21) 21
primary 53c42 (20) 20
riemannian manifolds (20) 20
classical and quantum gravitation, relativity theory (19) 19
hyperbolic space (19) 19
mathematics - differential geometry (19) 19
riemannian-manifolds (19) 19
proof (18) 18
quantum physics (18) 18
anti-de sitter space (17) 17
compact interior (17) 17
rigidity (17) 17
second fundamental form (17) 17
dirichlet problem (16) 16
generalized robertson-walker spacetime (16) 16
singularities (16) 16
submanifolds (16) 16
applications of mathematics (15) 15
theorem (15) 15
high energy physics - theory (14) 14
hyperbolic cylinder (14) 14
maximal surfaces (14) 14
maximum principle (14) 14
53b30 (13) 13
times (13) 13
astronomy, astrophysics and cosmology (12) 12
cosmology (12) 12
gauss map (12) 12
generalized robertson-walker spacetimes (12) 12
spacelike submanifold (12) 12
calabi-bernstein problem (11) 11
complete spacelike hypersurface (11) 11
hyperspaces (11) 11
lightcone (11) 11
rigidity theorems (11) 11
spacelike submanifolds (11) 11
stability (11) 11
steady state space (11) 11
theorems (11) 11
totally umbilical hypersurfaces (11) 11
53a10 (10) 10
desitter space (10) 10
graphs (10) 10
lorentz–minkowski space (10) 10
ricci curvature (10) 10
group theory and generalizations (9) 9
higher order mean curvatures (9) 9
mathematical constants (9) 9
physics - general relativity and quantum cosmology (9) 9
astrophysics (8) 8
bifurcation (8) 8
computational theory and mathematics (8) 8
entire vertical graphs (8) 8
generalized robertson–walker spacetime (8) 8
geometry and topology (8) 8
legendrian dualities (8) 8
maximal spacelike hypersurface (8) 8
mean curvature flow (8) 8
principal curvature (8) 8
riemann manifold (8) 8
spacelike surfaces (8) 8
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Classical and Quantum Gravity, ISSN 0264-9381, 01/2019, Volume 36, Issue 1, p. 15017
Several uniqueness results on compact maximal hypersurfaces in a wide class of globally hyperbolic spacetimes are provided. They are obtained from the study of... 
globally hyperbolic spacetime | maximal hypersurface | compact spacelike hypersurface | EXISTENCE | CONSTANT MEAN-CURVATURE | PHYSICS, MULTIDISCIPLINARY | GENERALIZED ROBERTSON-WALKER | COMPLETE SPACELIKE HYPERSURFACES | UNIQUENESS | PRODUCTS | ASTRONOMY & ASTROPHYSICS | SURFACES | PHYSICS, PARTICLES & FIELDS
Journal Article
Journal Article
Classical and Quantum Gravity, ISSN 0264-9381, 06/2013, Volume 30, Issue 11, pp. 115007 - 13
A new technique for the study of noncompact complete spacelike hypersurfaces in generalized Robertson-Walker (GRW) spacetimes whose fiber is a parabolic... 
CONSTANT MEAN-CURVATURE | PHYSICS, MULTIDISCIPLINARY | SPACELIKE HYPERSURFACES | ASTRONOMY & ASTROPHYSICS | HARMONIC-FUNCTIONS | ROUGH ISOMETRIES | RIEMANNIAN-MANIFOLDS | RELATIVITY | PHYSICS, PARTICLES & FIELDS | Geometry | Uniqueness | Cosmology | Fields (mathematics) | Compatibility | Manifolds (mathematics) | Quantum gravity | Fibers
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 4/2019, Volume 16, Issue 2, pp. 1 - 15
Complete spacelike hypersurfaces in spatially parabolic standard static spacetimes are studied. Under natural boundedness assumptions, we show how the... 
Spacelike hypersurface | 53C42 | 53C50 | standard static spacetime | Mathematics, general | Calabi–Bernstein problem | 58J05 | Mathematics | parabolicity | 53C80 | Calabi-Bernstein problem | MATHEMATICS | CONSTANT MEAN-CURVATURE | MATHEMATICS, APPLIED | UNIQUENESS
Journal Article
General Relativity and Gravitation, ISSN 0001-7701, 10/2017, Volume 49, Issue 10, pp. 1 - 25
Journal Article
Journal of Geometry and Physics, ISSN 0393-0440, 08/2016, Volume 106, pp. 256 - 267
We study the geometry of null hypersurfaces M in generalized Robertson–Walker spacetimes. First we characterize such null hypersurfaces as graphs of... 
Totally umbilical hypersurfaces | Parallel hypersurfaces | Totally geodesic | Null hypersurfaces | LIGHT-LIKE HYPERSURFACES | MATHEMATICS, APPLIED | SUBMANIFOLDS | SPACELIKE SURFACES | LORENTZ-MINKOWSKI SPACETIME | CONE | PHYSICS, MATHEMATICAL | GEOMETRY
Journal Article
Journal of Southeast University (English Edition), ISSN 1003-7985, 06/2018, Volume 34, Issue 2, pp. 276 - 280
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 09/2015, Volume 367, Issue 9, pp. 6247 - 6266
any dimension, new examples of manifolds for which versions of the Positive Mass and Riemannian Penrose inequalities hold and discuss a notion of quasi-local... 
YAMABE PROBLEM | MATHEMATICS | GENERAL-RELATIVITY | THEOREM | SPACELIKE HYPERSURFACES | PROOF | MANIFOLDS | SCALAR CURVATURE | ORDER MEAN-CURVATURE | DEFORMATION | RIEMANNIAN PENROSE INEQUALITY
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 12/2019, Volume 29, Issue 4, pp. 3293 - 3307
In this paper, we provide under certain geometric and physical assumptions new uniqueness and non-existence results for complete spacelike hypersurfaces of... 
53C42 | 53C50 | Mathematics | Abstract Harmonic Analysis | Spacelike hypersurface | Fourier Analysis | Constant mean curvature | Convex and Discrete Geometry | Global Analysis and Analysis on Manifolds | Differential Geometry | Dynamical Systems and Ergodic Theory | 53C80 | Generalized Robertson–Walker spacetime
Journal Article
Manuscripta Mathematica, ISSN 0025-2611, 07/2017, Volume 153, Issue 3-4, pp. 431 - 454
We construct maximal hypersurfaces with a Neumann boundary condition in Minkowski space via mean curvature flow. In doing this we give general conditions for... 
35K20 | 35K59 | 53C50 | 53C44 | MATHEMATICS | EVOLUTION | SPACELIKE HYPERSURFACES | MINKOWSKI SPACE | MEAN-CURVATURE FLOW | SURFACES | GRAPHS
Journal Article
Electronic Journal of Differential Equations, ISSN 1072-6691, 03/2018, Volume 2018, Issue 80, pp. 1 - 14
Journal Article
Annali di Matematica Pura ed Applicata, ISSN 0373-3114, 02/2019, Volume 198, Issue 1, pp. 157 - 175
Journal Article
International Journal of Geometric Methods in Modern Physics, ISSN 0219-8878, 01/2014, Volume 11, Issue 1, pp. 1450006 - 1-1450006-10
We provide upper and lower bounds for the volume of a compact spacelike hypersurface in an (n + 1)-dimensional Generalized Robertson-Walker (GRW) spacetime in... 
Compact spacelike hypersurfaces | spatially closed Generalized Robertson-Walker spacetimes | PHYSICS, MATHEMATICAL | COSMOLOGICAL MODELS | Angles (geometry) | Lower bounds | Upper bounds | Eigenvalues | Warpage | Topology | Three dimensional | Fibers
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 12/2015, Volume 129, pp. 119 - 142
Journal Article
Asian Journal of Mathematics, ISSN 1093-6106, 2013, Volume 17, Issue 4, pp. 621 - 644
Journal Article
Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie, ISSN 1220-3874, 2017, Volume 60, Issue 1, pp. 33 - 49
In this paper, we apply several forms of generalized maximum principles to study the uniqueness of complete spacelike hypersurfaces immersed in Lorentzian... 
Complete hyper- surface | Higher order mean curvature | Warping function | Lorentzian warped product | Spacelike slice | SPACETIMES | MATHEMATICS | spacelike slice | CONSTANT MEAN-CURVATURE | complete hyper surface | higher order mean curvature | RIGIDITY | MANIFOLDS | warping function | GEOMETRY | GRAPHS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.